Back On Lexapro After 7 Years Of Full Recovery :(

2 Replies Updated



Conversation Starter

Barbie7085 Says:


I first started having extreme anxiety after I had my first child at 24. I had postpartum depression for 2 months it was horrible I couldn't go out in public I felt dizzy all the time, confused, panicked that someone would hurt my baby, it was horrible. I took the next steps and joined forums for support and found a physiatrist for help. I was first put on Effexor and it was horrible it made me feel worse, then my Dr put me on Lexapro 10mg and by the third week my life was back in track again. I felt happy, alive and back to normal. Until I started to experience full panic attacks driving etc it was horrible my anxiety was gone but not my panic attacks, so Dr put me on 20mgs and it worked I stopped having panic attacks and weaned my self off the drug until I had self control for 7 years I stopped taking lexapro and my life was back on track...and now after so many years a marriage and 2 more kids later my anxiety is back for the second time :( I feel helpless, tired, dizzy and panicky again and my new Dr has put me back on lexapro I am scared to take drugs again I had self control for so long and now I feel horrible again any advise should I start taking the medicine again? I took one pill already and I felt dizzy all day so I stopped :( I want my life back...I have a supportive husband and 3 beautiful kids we are building our first home...and I am so young to go thru this yet one more time, please help



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, Barbie! How old are you?

You didn't mention your exact age. However, having had several children and/or if you're over 35, you could be dealing with a hormonal imbalance. Such a condition can cause major upset, including depression, anxiety and panic attacks.

One clue that leads me to believe that it could be a possibility is the fact that you suffered from postpartum depression, that's usually caused by the sudden drop in progesterone that happens when you give birth. Women that suffer from it are quite often prone to developing deficiencies in progesterone later in life. It usually happens due to anovulatory cycles, which begin to be increasingly frequent after age 35, due to perimenopause. But it can also happen earlier for various reasons.

Have you ever had PMS? Heavy periods? Cramping?

If so, you may do better consulting a gynecologist that can check your hormone levels and help.

Are you on a contraceptive?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Barbie7085 Says:

Hi thanks for responding to my message. I am 33 years old. I have had heavy periods and cramps. I did go to the gynecologist recently to get checked out and so far all is ok :) I was feeling fine about 2 weeks ago, but now I feel dizzy and tired all the time it could be stress but definelty anxiety and some depression symtoms. No I am no longer on contraceptive my husband got a vesectomy.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I Have Been Taking Phenergan For About 6 Years After Back Fusion Surgeries Am Trying To Stop Using It But Getting Very Ill When
i have been taking Phenergan for over 6 years after several back fusions. I have become very ill after stopping the use ... 1 reply
Tried to go off Lexapro and can't - Going back on
I was diagnosed with MS in 2008 and have panic and anxiety disorder. I was put on lexapro in 2009 and have been on it fo... 2 replies
Starting Suboxon after six months in recovery
Have had major chronic pain for several years now, was on oxy for about 3 years, then Dilaudid and Methadone when the Ox... 3 replies
Sub taper after 3 years of on it!
I finally hit the ceiling and have no use, no cravings, nothing, just do not want to be a prisoner no longer to suboxone... 11 replies
Fentanyl 7 months off after five years of using the patch
Just wanted to update and touch base with anyone wanting to stop using the patch or struggling through withdrawals. I wa... 15 replies
side effects of methadone detox after 12 years
I have been on the methadone program for 12 years on 80 to 90 mil a day. Suddenly the doctor who is on charge has decide... 1 reply
Want to get off suboxone after taking 1/4strip for 5 years
I got addicted to Roxy's for 2 1/2 yrs when my dad died and took suboxone to get off them. Then started feeling the ... 1 reply
Want to taper all the way off Suboxone after 10 years
I want to taper off after ten years on suboxone. I've never taken more than 4 mg/day and I'm currently at .5 mg/... 2 replies
chances of getting pregnant. after using oralcon 4. 3 and a half years
Wanted to know how long it would. Take for me to fall pregnant after using oralcon for nearly more then 3 years. ## hey ... 2 replies
Back pain years after cipro
I had kidney infection and was prescribed Cipro for six months. Now I have severe back pain radiating into the buttock a... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 August 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA